Top 9 Allergy Relief Non Drowsy – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

Antihistamine, 365 Count, Allergy Medicine for 24 Hour Allergy Relief, GoodSense Allergy Relief Loratadine Tablets 10 mg

#ad
Good Sense #ad - 26 hour allergy relief: one dose of GoodSense Loratadine Tablets 10 mg works for a full 24 hours to relieve your tough allergy symptoms. Active ingredient: the active ingredient is Loratadine 10 mg, an antihistamine; compare to the active ingredient in Claritin.

Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy. Original prescription strength: Get strong symptom relief without the sleepiness, when taken as directed; this trusted allergy medicine comes in full prescription strength. Antihistamine: this histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itching of the nose or throat and itchy, watery eyes.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.44 Inches
Length1.78 Inches
Weight0 Pounds
Width1.78 Inches
Part Number111

2. HealthA2Z

#ad

HealthA2Z Allergy Relief, Loratadine Tablet 10mg/Antihistamine,Non-Drowsy, 300 Counts, 24-Hour Allergy Medicine

#ad
HealthA2Z #ad - Children under 6 years and consumers with liver or kidney disease: Ask a doctor. Healtha2z allergy relief provides allergy relief from sneezing, runny nose, dust mites, pet dander, itchy, watery eyes, and itchy nose or throat caused by allergens like pollen, and mold.24-hour allergy relief. Non-drowsy antihistamine. Adults and children 6 years and over: take 1 tablet daily, no more than 1 tablet in 24 hours. Avoid daytime sleepiness. Compare to Claritin Tablets Active Ingredient.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4 Inches
Length2 Inches
Width2 Inches
Part NumberFPA057

3. HealthA2Z

#ad

Antihistamine for Allergy Relief ,Non-Drowsy,24-Hour, HealthA2Z Fexofenadine Hydrochloride 180mg, 120 Count Coated Caplets,Compare to Allegra Active Ingredient

#ad
HealthA2Z #ad - Adults over 65 or consumers with kidney disease: ask a doctor. Children under 12 years: do not use. Provides relief from hay fever or other upper respiratory allergies. Fexofenadine HCl antihistamine blocks the bodies allergic responses. Adults and children 12 years and over: take one 180 mg tablet with water, once a day; do not take more than 1 tablet in 24 hours. Compare to allegra active ingredient, 24 hour indoor/outdoor allergy releif. Helps relieve runny nose, sneezing, itchy/watery eyes, and itchy nose and throat.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4 Inches
Length2 Inches
Width2 Inches
Part NumberFPA056

4. Rite Aid

#ad

120 Count | Non-Drowsy Allergy Pills | Non-Drowsy Allergy Medicine, Rite Aid 24 Hour Loratadine 10 mg Allergy Relief Tablets, 10mg

#ad
Rite Aid #ad - Control indoor & outdoor allergies: allergies don’t stand a chance against rite aid 24 hour Loratadine Allergy Relief Tablets. The long-lasting formula provides 24-hour allergy relief. Taking more non-drowsy allergy medicine than directed may cause drowsiness. Children under 6 years of age: Ask a doctor.

Our mission is to improve the health and wellness of our communities with engaging experiences that provide our customers with the best products, services, and advice for their unique needs. Non-drowsy & fast relief: get fast, runny nose, non-drowsy relief from sneezing, and itchy nose and throat. Inactive ingredients: lactose monohydrate, magnesium stearate, microcrystalline cellulose, and sodium starch glycolate. Each bottle contains 120 tablets of powerful relief. Purpose: antihistamine. Adults and children 6 years and over: Take one tablet daily, watery eyes, and not more than one tablet in 24 hours.

When using this product, do not take more than directed. Original prescription strength: quickly reduce the symptoms of indoor and outdoor allergies with Rite Aid Loratadine. Loratadine 10 mg: the active ingredient in each allergy pill is Loratadine 10 mg. Rite aid vision & mission: our vision at rite aid is that customers will confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.07 Pounds
Part Number011822316453

5. Allegra

#ad

Allegra Adult Non-Drowsy Antihistamine Tablets, 30-Count, 24-Hour Allergy Relief, 180 mg

#ad
Allegra #ad - 24-hour relief: one pill is all you need for round-the-clock relief from your worst allergy symptoms; 30-count bottle means one month of relief.

Fast-acting: allegra 24-hour allergy starts working in one hour for fast* relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. Includes: one 1 30-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief. Indoor & outdoor allergies: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies. Non-drowsy: formulated with active ingredient fexofenadine, a non-drowsy antihistamine.
BrandAllegra #ad
ManufacturerAllegra #ad
Height3.1 Inches
Length4.32 Inches
Width1.69 Inches
Part Numberwd30
Modelwd30

6. Clauss

#ad

PhysiciansCARE Allergy Antihistamine Medication, ACM90091

#ad
Clauss #ad - Packaged for individual use. Easy-to-swallow coated tablets for temporary relief from upper allergies in the eyes, mouth and throat. Packaged for individual use to replenish first aid stations and kits in a perforated dispenser box. Sold as 50/BX.
BrandClauss #ad
ManufacturerACME UNITED CORP #ad
Height4.5 Inches
Length5.13 Inches
Weight0.36 Pounds
Width3.25 Inches
Part NumberACM90091
Model9209859

7. Claritin

#ad

70 Count, Non-Drowsy Prescription Strength Allergy Relief, Claritin 24 Hour Allergy Medicine, Loratadine Antihistamine Tablets

#ad
Claritin #ad - Doctor recommended Non-Drowsy Oral Allergy Brand. Claritin is an antihistamine so it hinders the cascade triggered by allergens. Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief. Provides relief of symptoms that can be triggered by over 200 different allergens from pets, pollen, dust and mold.
BrandClaritin #ad
ManufacturerClaritin #ad
Height3.13 Inches
Length1.56 Inches
Weight0.01 Pounds
Width3.75 Inches
Part NumberSP-284
ModelSP-284

8. Allegra

#ad

Allegra 24HR Adult Non-Drowsy Antihistamine Tablets, 24-Hour Allergy Relief, 100-Count, 180 mg

#ad
Allegra #ad - Fast-acting: allegra allergy 24-hour starts working in one hour for fast* relief from sneezing, watery eyes, runny nose, itchy, and itchy nose or throat.24-hour relief: one tablet is all you need for round-the-clock relief from your worst allergy symptoms. Indoor & outdoor allergies: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies. Non-drowsy: formulated with active ingredient fexofenadine HCI, a non-drowsy antihistamine. Includes: one 1 100-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief.
BrandAllegra #ad
ManufacturerChattem Inc. #ad
Part Number1028637

9. Allegra

#ad

Allegra Adult Non-Drowsy Antihistamine Tablets for 12-Hour Allergy Relief, 60 mg 24 Count

#ad
Allegra #ad - Fast-acting: allegra 12-hour allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. Indoor & outdoor allergies: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies. 12-hour relief: take up to two tablets per day for round-the-clock relief from your worst allergy symptoms. Non-drowsy: formulated with active ingredient fexofenadine, a non-drowsy antihistamine. Includes: one 1 24-count pack of allegra Adult Non-Drowsy Antihistamine Tablets for 12-Hour Allergy Relief.
BrandAllegra #ad
ManufacturerAllegra #ad
Height2.81 Inches
Length4.5 Inches
Width1.25 Inches
Part NumberAlleg214
ModelAlleg214